MathSciNet Relay Station
MathSciNet bibliographic data
MR1147829 (93e:52005) 52A15 (52A20)
Zamfirescu, Tudor Conjugate points on convex surfaces. Mathematika 38 (1991), no. 2, 312–317 (1992).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement